
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Optical solitons for the Biswas-Milovic equation with anti-cubic law nonlinearity in the presence of spatio-temporal dispersion
Neslihan Özdemir
Physica Scripta (2023) Vol. 98, Iss. 8, pp. 085229-085229
Closed Access | Times Cited: 4
Neslihan Özdemir
Physica Scripta (2023) Vol. 98, Iss. 8, pp. 085229-085229
Closed Access | Times Cited: 4
Showing 4 citing articles:
Abundant New Optical Soliton Solutions to the Biswas–Milovic Equation with Sensitivity Analysis for Optimization
Md Nur Hossain, Faisal Alsharif, M. Mamun Miah, et al.
Mathematics (2024) Vol. 12, Iss. 10, pp. 1585-1585
Open Access | Times Cited: 6
Md Nur Hossain, Faisal Alsharif, M. Mamun Miah, et al.
Mathematics (2024) Vol. 12, Iss. 10, pp. 1585-1585
Open Access | Times Cited: 6
New optical soliton solutions to the Biswas–Milovic equations with power law and parabolic law nonlinearity using the Sardar-subequation method
Md Nur Hossain, K. El-Rashidy, Faisal Alsharif, et al.
Optical and Quantum Electronics (2024) Vol. 56, Iss. 7
Closed Access | Times Cited: 2
Md Nur Hossain, K. El-Rashidy, Faisal Alsharif, et al.
Optical and Quantum Electronics (2024) Vol. 56, Iss. 7
Closed Access | Times Cited: 2
Retrieval of the optical soliton solutions of the perturbed Schrödinger–Hirota equation with generalized anti‐cubic law nonlinearity having the spatio‐temporal dispersion
Ismail Onder, Aydın Seçer, Müslüm Özişik, et al.
Mathematical Methods in the Applied Sciences (2024) Vol. 48, Iss. 2, pp. 2164-2178
Open Access
Ismail Onder, Aydın Seçer, Müslüm Özişik, et al.
Mathematical Methods in the Applied Sciences (2024) Vol. 48, Iss. 2, pp. 2164-2178
Open Access
Kink scattering in deformed φ 6 model
Aliakbar Moradi Marjaneh, Azam Ghaani, Kurosh Javidan
Physical review. E (2024) Vol. 110, Iss. 6
Closed Access
Aliakbar Moradi Marjaneh, Azam Ghaani, Kurosh Javidan
Physical review. E (2024) Vol. 110, Iss. 6
Closed Access